# SDR CA110127001

- Difficulty date: January 22, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 44,075 hours
- Engine: Pwa PW123D
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Condition: Worn
- Location: Starter Gen
- Part time: 32,055 hours
- Component: Starter Gen
- Component part number: 23088008
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED ON ARRIVAL, ON FLIGHT 8805 NR 1 ENGINE VIBRATION FELT IN POWER AND CONDITION LEVERS.  MAINTENANCE STARTED TROUBLESHOOTING.  MAINTENANCE FOUND THAT NR 1 ENGINE STARTER GENERATOR WITH WORN OUT BEARING. COOLING FAN CONTACTING THE FAN SHROUD. ENGINE NR 1 STARTER GENERATOR REPLACED AND SYSTEM TEST SERVICEABLE. DEFECT 964311 CLOSE AND AIRCRAFT RETURN TO SERVICE.
